# SDR ABXA20140422117

- Difficulty date: April 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Part number: 314T1210
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD CORE COWL 3RD FRAME AFT T ANGLE CRACKED.  REPLACED ANGLE IAW DWG 314T1210.  SDR INFO CRACKED 1INCH, PN 314T1210, PART NAME INTERCOSTAL, ANGLE, SN NSN, FS & BS LOCATION NR 1 CORE COWL NAC 200 TO NAC 200, STRINGER WS LOCATION BL0.  ACFT WAS GNDED.
